# SDR UIEA2018070601371

- Difficulty date: July 6, 2018
- Submitted: July 9, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,210 hours, 15,387 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Unknown
- Condition: Malfunctioned
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR RIGHT SYSTEM TILT JUMPS FROM 0 TO -4 WHEN SWITCH IS DECREASED. ONLY GROUND PAINTS FOR TILT & LT 0. ONLY WEATHER ABOVE AIRCRAFT PAINTS FOR TILT. ACCOMPLISHED RADAR BITE AND TEST PER 34-43-00. OPS AND TILT TEST GOOD.
